# SDR USAA980147

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 920-932
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 10 INCH CORRODED AREA BS 920 TO BS 932 STRINGER 25L STRINGER.  REMOVED CORRODED AREA, INSTALLED REPAIR PARTS, REPAIRED PER T/R 53-202-01, CORROSION LEVEL 2.  (M)
